# SDR SWAA2021041518412

- Difficulty date: February 8, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER ATTACH ANGLE IS CRACKED AT RBL8; WL167.68 / REMOVED DAMAGED AREA LF R/H BS 663 VAPOR BARRIER ATTACH ANGLE AT RBL 8 WL 167.68; REPAIRED AREA PER SRM 57-10-10-2R-5 REPAIR 5.
